PuSH - Publikationsserver des Helmholtz Zentrums München

Massopust, P. ; Forster, B.*

Some remarks about the connection between fractional divided differences, fractional B-splines, and the Hermite-Genocchi formula.

Int. J. Wavelets. Multi 6, 279-290 (2008)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
Fractional B-splines are a natural extension of classical B-splines. In this short paper, we show their relations to fractional divided differences and fractional difference operators, and present a generalized Hermite-Genochi formula. This formula then allows the definition of a larger class of fractional B-splines.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Fractial B-splines; difference operators; divided differences; Hermite-Genocchi formula
ISSN (print) / ISBN 0219-6913
e-ISSN 0219-6913
Quellenangaben Band: 6, Heft: 2, Seiten: 279-290 Artikelnummer: , Supplement: ,
Verlag World Scientific Publishing
Begutachtungsstatus Peer reviewed